Siberian Mathematical Journal

, Volume 42, Issue 1, pp 1–14

Dual Spaces of Weighted Spaces of Analytic Functions

  • N. F. Abuzyarova
  • R. S. Yulmukhametov
Article

DOI: 10.1023/A:1004812706564

Cite this article as:
Abuzyarova, N.F. & Yulmukhametov, R.S. Siberian Mathematical Journal (2001) 42: 1. doi:10.1023/A:1004812706564
  • 22 Downloads

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • N. F. Abuzyarova
    • 1
  • R. S. Yulmukhametov
    • 1
  1. 1.Department of MathematicsBashkir State UniversityUfa

Personalised recommendations